# SDR DALA2015122807743

- Difficulty date: December 26, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 69,165 hours, 51,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED MID CARGO BIN PANEL FOUND CORROSION AT LAP SPLICE BS 588, STR 26L. DAMAGE CONFINED TO FINGER DOUBLER ONLY.  CW REPAIR INSTRUCTIONS 542580-14.
